# SDR SWIA201023708

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 17,300 hours, 13,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR OVERHEAD EMERGENCY FLOOD LIGHT INOP.  (FLT 4608)  RELAMPED EMERGENCY LIGHT.
